Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/3806
Title in Portuguese: An extrinsic rigidity theorem for minimal immersions from S2 into Sn
Author: Barbosa, João Lucas Marques
Keywords: Superfícies mínimas
Issue Date: 1979
Publisher: Journal of Differential Geometry
Citation: BARBOSA, J. L. M. (1979)
Description: BARBOSA, João Lucas Marques. An extrinsic rigidity theorem for minimal immersions from S2 into Sn. Journal of Differential Geometry, v. 14, p. 355-368, 1979.
URI: http://www.repositorio.ufc.br/handle/riufc/3806
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1979_art_jlmbarbosa.pdf159,33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.